| Catalog Number |
MEDIUM-G1 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.The attachment device was evaluated and the reported condition that the attachment device was stuck to a motor device with an unknown burr device stuck in it that could not be released was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the bearing of the device was worn.It was further determined that the device failed pretest for vibration assessment (no excessive vibration).The assignable root cause of this condition was determined to be traced to component failure due to normal wear.Concomitant med products and therapy date: burr device, motor device; (b)(6) 2020.(b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the bearing of the attachment device was worn.It was further determined that the device failed pretest for vibration assessment (no excessive vibration).It was noted in the service order that the attachment device was stuck to a motor device with an unknown burr device stuck in it that could not be released.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.